# SDR F3LA00006

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Kinked
- Location: Rudder Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION REPORTED RUDDER PCU VERNIER CONTROL ROD KINKED AT AFT END.  MAINTENANCE REPLACED THE RUDDER PCU VERNIER CONTROL ROD.  (M)
